# SDR 06FDEA1975

- Difficulty date: May 19, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING FORWARD TERMINAL PIN IS CORRODED.  REPLACED TERMINAL PIN ON FED EX CARD 75C011-00.
